# SDR CA060607006

- Difficulty date: June 7, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 8,919 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transmitter
- Part number: 704A37642043
- Condition: Erratic
- Location: Engine Oil Ind
- Part time: 300 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TRANSMITTER PRODUCED ERRATIC AND ABNORMALLY LOW  OIL PRESSURE INDICATIONS AT ENGINE IDLE SPEED. (TC NR 20060607006)
